# SDR AALA201708249013

- Difficulty date: August 23, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 11,665 hours, 4,581 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE174004
- Condition: Low Pressure
- Location: R2 Door Asssit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS PANEL SHOWS THE R2 DOOR ASSIST PRESSURE LOW.  SERVICED THE DOOR ASSIST BOTTLE IAW AMM.
